RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 315–325 (Mi tvp848)  

Short Communications

The law of the iterated logarithm for a class of dependent random variables.

M. Iosifescu

Bucharest

Full text: PDF file (554 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 304–313

Bibliographic databases:

Received: 04.05.1966
Language:

Citation: M. Iosifescu, “The law of the iterated logarithm for a class of dependent random variables.”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 315–325; Theory Probab. Appl., 13:2 (1968), 304–313

Citation in format AMSBIB
\Bibitem{Ios68}
\by M.~Iosifescu
\paper The law of the iterated logarithm for a~class of dependent random variables.
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 315--325
\mathnet{http://mi.mathnet.ru/tvp848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230356}
\zmath{https://zbmath.org/?q=an:0169.20903|0159.47302}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 304--313
\crossref{https://doi.org/10.1137/1113034}


Linking options:
  • http://mi.mathnet.ru/eng/tvp848
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:180
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019